# SDR C2XA04IA033

- Difficulty date: March 13, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 14532843401
- Part serial: 145528
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE EMERGENCY LIGHT MESSAGE ILLUMINATED WITH THE EMERGENCY LIGHT SWITCH IN THE ARMED POSITION.  THE POWER WAS RESET AND THE MESSAGE INITIALLY CLEARED BUT ILLUMINATED AGAIN AFTER A SHORT PERIOD OF TIME.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT CONTROL PANEL, OPERATIONALLY TESTED THE LIGHTING SYSTEM, AND CLEARED THE DISCREPANCY.
